Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had two stints. Taking pantoprazole, metoprolol. simvastatin and clopidogrel. Have hoarse voice and arthritic finger

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 411 Questions
just over a year ago I had two stints , I take pantoprazole 40 mg, , , metoprolol 25 mg, altace hct 10/25 in the morning. asa 81 mg , metoprolol 25 mg, simvastatin 40 mg, clopidogrel 75 mg in the evening . I was told after a year I could quit one, it was to coat stints to stop rejection ,not sure what one. but now get horse voice by end of day (am to see specialist on July 19 about that) Also my hands are getting arthritic like one finger each hand is it just age or med related
Posted Sun, 4 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 50 minutes later
Thanks for query.

From your description I understand you had heart problem for which you have undergone an angioplasty with drug eluting stent. Now on good set of medicines and looks to doing fairly well.

Hoarse voice at end the end of the day generally means voice fatigue and related to some local pathology. It is less likely to be related to heart. Sometime aspirin can worsen acidity and can cause some hoarseness due to regurgitation; but not particularity in evening.

Your arthritic symptoms are unlikely to related to medicines.

About stopping medicines, we can stop clopidogrel after one year, but current recommendations say unless there is side effect or major cost issue it should be taken indefinitely.

As of now I recommend you to continue same set of medicines and modify only after specialist visit. And if your voice problem persists please see ENT doctor.

Hope I answered all your queries. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor